MathSciNet Relay Station
MathSciNet bibliographic data
MR1614008 32A25 (32F15)
Cumenge, Anne Estimées Lipschitz optimales dans les convexes de type fini. (French) [Optimal Lipschitz estimates on convex domains of finite type] C. R. Acad. Sci. Paris Sér. I Math. 325 (1997), no. 10, 1077–1080.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement